MathSciNet Relay Station
MathSciNet bibliographic data
MR2120259 (2005i:39031) 39B82 (39B05 39B52 39B72)
Baker, John A. A general functional equation and its stability. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1657–1664 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement